Open Access
November 2016 Robust Bayesian Inference of Generalized Pareto Distribution
Fatiha MOKRANI, Hocine FELLAG, Abdelhakim NECIR
Afr. Stat. 11(2): 1061-1074 (November 2016). DOI: 10.16929/as/2016.1061.92


In this work, robust Bayesian estimation of the generalized Pareto distribution is proposed. The methodology is presented in terms of oscillation of posterior risks of the Bayesian estimators. By using a Monte Carlo simulation study, we show that, under a suitable generalized loss function, we can obtain a robust Bayesian estimator of the model.

Dans ce travail, nous présentons une analyse de robustesse Bayesienne des estimateurs des paramétres dun modèle de Pareto généralisé en termes d'oscillation des risques a posteriori. En utilisant une étude exhaustive de Monte Carlo, nous prouvons que, moyennant une fonsction perte généralisée adéquate, on peut construire un estimateur Bayesien robuste du modèle.


Download Citation

Fatiha MOKRANI. Hocine FELLAG. Abdelhakim NECIR. "Robust Bayesian Inference of Generalized Pareto Distribution." Afr. Stat. 11 (2) 1061 - 1074, November 2016.


Published: November 2016
First available in Project Euclid: 20 January 2017

zbMATH: 1358.62032
MathSciNet: MR3599807
Digital Object Identifier: 10.16929/as/2016.1061.92

Primary: 62F15 , 62F35

Keywords: Bayesian estimation , extreme value , generalized Fisher information , generalized Pareto distribution , Monte Carlo , robustness

Rights: Copyright © 2016 The Statistics and Probability African Society

Vol.11 • No. 2 • November 2016
Back to Top